# SDR ASAA2022112940960

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,699 hours, 8,400 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2911
- Condition: Faulted
- Location: Rt A/C System
- Part time: 82,337 hours, 34,454 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "PACK" LIGHT ILLUMINATED AT THE GATE. BOTH PACKS IN AUTO. ATTEMPTED "TRIP RESET". "PACK" LIGHT ILLUMINATED AGAIN. GROUNDED - YES. BITE OF #2 CONTROLLER SHOWS TCV FAULT ON VERIFY. PACK LIGHT COMES ON AFTER DEMAND IS PUT ON RIGHT PACK. REMOVED AND REPLACED R/H PACK TCV IAW B737-900 AMM 21-51-10. OP CHECKS NORMAL. BITE CHECK SHOWS NO FAULTS.
